A note on travelling-wave solutions to Lax's seventh-order KdV equation

E.J. Parkes

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

Ganji and Abdollahzadeh [D.D. Ganji, M. Abdollahzadeh, Appl. Math. Comput.206 (2008) 438{444] derived three supposedly new travelling-wave solutions to Lax's seventh-order KdV equation. Each solution was obtained by a different method. It is shown that any two of the solutions may be obtained trivially from the remaining solution. Furthermore it is noted that one of the solutions has been known for many years.
LanguageEnglish
Pages864-865
Number of pages2
JournalApplied Mathematics and Computation
Volume215
Issue number2
DOIs
Publication statusPublished - 15 Sep 2009

Fingerprint

KdV Equation
Traveling Wave Solutions

Keywords

  • Travelling-wave solutions. Lax's seventh-order KdV equation.
  • Lax’s seventh-order KdV equation

Cite this

@article{15a9da3fce5248a4942e93b7bebc9e77,
title = "A note on travelling-wave solutions to Lax's seventh-order KdV equation",
abstract = "Ganji and Abdollahzadeh [D.D. Ganji, M. Abdollahzadeh, Appl. Math. Comput.206 (2008) 438{444] derived three supposedly new travelling-wave solutions to Lax's seventh-order KdV equation. Each solution was obtained by a different method. It is shown that any two of the solutions may be obtained trivially from the remaining solution. Furthermore it is noted that one of the solutions has been known for many years.",
keywords = "Travelling-wave solutions. Lax's seventh-order KdV equation., Lax’s seventh-order KdV equation",
author = "E.J. Parkes",
year = "2009",
month = "9",
day = "15",
doi = "10.1016/j.amc.2009.05.065",
language = "English",
volume = "215",
pages = "864--865",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
number = "2",

}

A note on travelling-wave solutions to Lax's seventh-order KdV equation. / Parkes, E.J.

In: Applied Mathematics and Computation, Vol. 215, No. 2, 15.09.2009, p. 864-865.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on travelling-wave solutions to Lax's seventh-order KdV equation

AU - Parkes, E.J.

PY - 2009/9/15

Y1 - 2009/9/15

N2 - Ganji and Abdollahzadeh [D.D. Ganji, M. Abdollahzadeh, Appl. Math. Comput.206 (2008) 438{444] derived three supposedly new travelling-wave solutions to Lax's seventh-order KdV equation. Each solution was obtained by a different method. It is shown that any two of the solutions may be obtained trivially from the remaining solution. Furthermore it is noted that one of the solutions has been known for many years.

AB - Ganji and Abdollahzadeh [D.D. Ganji, M. Abdollahzadeh, Appl. Math. Comput.206 (2008) 438{444] derived three supposedly new travelling-wave solutions to Lax's seventh-order KdV equation. Each solution was obtained by a different method. It is shown that any two of the solutions may be obtained trivially from the remaining solution. Furthermore it is noted that one of the solutions has been known for many years.

KW - Travelling-wave solutions. Lax's seventh-order KdV equation.

KW - Lax’s seventh-order KdV equation

U2 - 10.1016/j.amc.2009.05.065

DO - 10.1016/j.amc.2009.05.065

M3 - Article

VL - 215

SP - 864

EP - 865

JO - Applied Mathematics and Computation

T2 - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

ER -